RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2014, Volume 19, Issue 4, Pages 513–522 (Mi rcd178)  

Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave

Dmitry V. Turaevab, Christopher Warnerba, Sergey Zelikab

a University of Surrey, Guildford, Surrey GU2 7XH, UK
b Imperial College, SW7 2 AZ London, UK

Abstract: A system consisting of a chaotic (billiard-like) oscillator coupled to a linear wave equation in the three-dimensional space is considered. It is shown that the chaotic behavior of the oscillator can cause the transfer of energy from a monochromatic wave to the oscillator, whose energy can grow without bound.

Keywords: delayed equation, invariant manifold, normal hyperbolicity, billiard

Funding Agency Grant Number
Leverhulme Trust RPG-279
Ministry of Education and Science of the Russian Federation 14.B37.21.0862
This work was supported by the Leverhulme Trust grant RPG-279 and the Russian Ministry of Education and Science grants 14.B37.21.0862.


DOI: https://doi.org/10.1134/S1560354714040078

References: PDF file   HTML file

Bibliographic databases:

MSC: 35B05, 35B42, 37K49
Received: 04.04.2014
Accepted:17.05.2014
Language:

Citation: Dmitry V. Turaev, Christopher Warner, Sergey Zelik, “Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave”, Regul. Chaotic Dyn., 19:4 (2014), 513–522

Citation in format AMSBIB
\Bibitem{TurWarZel14}
\by Dmitry~V.~Turaev, Christopher~Warner, Sergey Zelik
\paper Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 4
\pages 513--522
\mathnet{http://mi.mathnet.ru/rcd178}
\crossref{https://doi.org/10.1134/S1560354714040078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3240984}
\zmath{https://zbmath.org/?q=an:1312.35009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340380900007}


Linking options:
  • http://mi.mathnet.ru/eng/rcd178
  • http://mi.mathnet.ru/eng/rcd/v19/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019